# SDR DALA2020103003536

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLEND OUT AREA ON INTERCOSTAL STA Y=680 700 S28L THICKNESS WAS FOUND OUT OF LIMITS.  CORROSION LEVEL 2, INTERCOSTAL WAS REPAIRED PER SRM.
